Free Access
Volume 30, Number 2, 1996
Page(s) 185 - 213
Published online 31 January 2017
  1. A. L. GOL'DENVEIZER, 1976, Theory of thin elastic shells, 2nd rev. ed., Moscow : Nauka (Russian : English transl. (1961) of 1st ed., Pergamon Press, Oxford). [Google Scholar]
  2. P. G. CIARLET, 1990, Plates and junctions in elastic multi-structures, Paris, New York, Masson. [MR: 1071376] [Zbl: 0706.73046] [Google Scholar]
  3. V. L. BERDICHEVSKII, 1983, Variational principles in continuum mechanics, Moscow, Nauka (Russian). [MR: 734171] [Zbl: 0526.73027] [Google Scholar]
  4. S. A. NAZAROV, 1983, Introduction to asymptotic methods of the theory of elasticity, Leningrad University, Leningrad (Russian). [Google Scholar]
  5. E. SANCHEZ-PALENCIA, 1990, Passage à la limite de l'élasticité tridimensionnelle à la théorie asymptotique des coques minces, C.R. Acad. Paris, Ser. 2, 311, pp. 909-916. [MR: 1088549] [Zbl: 0701.73080] [Google Scholar]
  6. K. O. FRIEDRICHS, R. F. DRESSLER, 1961, A boundary-layer theory for elastic plates, Comm. Pure Appl. Math. 14, pp. 1-33. [MR: 122117] [Zbl: 0096.40001] [Google Scholar]
  7. A. L. GOL'DENVEIZER, A. V. KOLOS, 1965, On the construction of two-dimensional equations of the theory of thin elastic plates, Prikl. Mat. Mech. 29, pp. 141-155 (Russian). [Google Scholar]
  8. S. A. NAZAROV, 1982, The structure of solutions of elliptic boundary value problems in thin domains, Vestnik Leningrad, Univ., no. 7, 65-68 (Russian : English transl. (1983) in Vesthik Leningrad Univ. Math., 15). [MR: 664066] [Zbl: 0509.35008] [Google Scholar]
  9. R. D. GREGORY, F. V. M. WAN, 1984, Decaying states of plane strain in a semi-infinite strip and boundary conditions for plate theory, J. Elast., 14, pp. 27-64. [MR: 739117] [Zbl: 0536.73047] [Google Scholar]
  10. A. L. GOL'DENVEIZER, 1962, Derivation of an approximate theory of bending of a plate by the method of asymptotic integration of the equations of the theory of elasticity, Prikl. Mat. Mech., 26, pp. 668-686 (Russian, English transl. (1964) in J. Appl. Mat. Mech., 26). [MR: 170523] [Zbl: 0118.41603] [Google Scholar]
  11. P. G. CIARLET, P. DESTUYNDER, 1979, A justification of the two-dimensional plate model, J. Mécanique, 18, pp. 315-344. [MR: 533827] [Zbl: 0415.73072] [Google Scholar]
  12. S. N. LEORA, S. A. NAZAROV, A. V. PROSKURA, 1986, Computer derivation of the limit equations for elliptic problems in thin domains, Zh. Vychisl. Mat. i Mat. Fiz., 26, pp. 1032-1048 (Russian : English transl. (1986) in USSR Comput. Math. and Math. Phys., 26). [MR: 851753] [Zbl: 0626.65129] [Google Scholar]
  13. B. A. SHOIHET, 1976, An energetic identity in the physically non-linear theory of elasticity and an estimate of the error of the plate equations, Prikl. Mat. Mech., 40, pp. 317-326 (Russian). [Zbl: 0363.73049] [Google Scholar]
  14. V. A. KONDRAT'EV, O. A. OLEINIK, 1989, On the dependence of constants in Korn's inequalities on parameters, characterizing the geometry of a domain, Uspehi matem. nauk, 44, pp. 157-158 (Russian). [MR: 1037014] [Zbl: 0727.73023] [Google Scholar]
  15. D. CIORANESCU, O. A. OLEINIK, G. TRONEL, 1989, On Korn's inequalities for frame type structures and junctions, C.R. Acad. Sci. Paris, Ser. 1, 309, pp. 591-596. [MR: 1053284] [Zbl: 0937.35502] [Google Scholar]
  16. S. A. NAZAROV, 1992, Korn's inequalities, asymptotically precise for thin domains, Vestnik St.-Petersburg Univ., no. 8, pp. 19-24 (Russian). [MR: 1280920] [Zbl: 0773.73018] [Google Scholar]
  17. S. A. NAZAROV, A. S. ZORIN, 1989, The edge effect of bending of a thin three-dimensional plate, Prikl. Mat. Mech., 53, pp. 642-650 (Russian). [MR: 1022416] [Zbl: 0722.73037] [Google Scholar]
  18. S. A. NAZAROV, A. S. ZORIN, 1991, Two-term asymptotics of solutions of the problem on longitudinal deformation of a plate with clamped edge, Computer mechanics of solids, 2, pp. 10-21 (Russian). [Google Scholar]
  19. G. DUVAUT, J.-L. LIONS, 1972, Les inéquations en mécanique et en physique, Paris, Dunod. [MR: 464857] [Zbl: 0298.73001] [Google Scholar]
  20. W. G. MAZJA, S. A. NAZAROV, D. A. PLAMENEWSKI, 1991, Asymptotische Theorie elliptischer Randwertaufgaben in singular gestörten Gebieten, Bd. 2. Berlin, Akademie-Verlag. [Google Scholar]
  21. V. A. KONDRAT'EV, 1967, Boundary value problems for elliptic equations in domains with conical or angular points, Trudy Moskov, Mat. Obshch, 16, pp. 209-292 (Russian, English transl. (1967) in Trans. Moscow Math. Soc., 16). [MR: 226187] [Zbl: 0162.16301] [Google Scholar]
  22. V. G. MAZ'YA, B. A. PLAMENEVSKII, 1977, On the coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points, Math. Nachr., 76, pp. 29-60 (Russian : English transl. (1984) in Amer. Math. Soc. Transl., 2, 123). [MR: 601608] [Zbl: 0359.35024] [Google Scholar]
  23. S. A. NAZAROV, B. A. PLAMENEVSKY, 1994, Elliptic problems in domains with piecewise smooth boundaries, Berlin, New York, Walter de Gruyter. [MR: 1283387] [Zbl: 0806.35001] [Google Scholar]
  24. S. A. NAZAROV, 1991, On the three-dimensional effect in the vicinity of the tip of a crack in a thin plate, Prikl. Mat. Mech., 55, pp. 500-510 (Russian). [MR: 1134619] [Zbl: 0787.73059] [Google Scholar]
  25. S. A. NAZAROV, 1992, Three-dimensional effects at plate crack tips, C.R. Acad. Sci. Paris. Ser. 2, 314, pp. 995-1000. [Zbl: 0748.73009] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you